# SDR DALA1139649861

- Difficulty date: May 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA Y851, LONG 4 RT WITH CRACK GM007 (MAJOR REPAIR) RII: Y.  REMOVED AND REPLACED LONGERON AT MAIN CABIN BETWEEN STA 851-870 S-4R PER DC9 SRM 53-02, FIG 18, PG 51 AND DC9 SRM 51-30-5.  CUT AND REMOVED 20 INCH SECTION OF LONGERON 4 RT, FROM STA 851-870 PER DC-9 SRM 53-02, FIG 18.
